Clear Search

Showing 3 results for “Khosrow-Khavar F”.

Tofacitinib and Risk of Malignancy: Results From the Safety of Tofacitinib in Routine Care Patients With Rheumatoid Arthritis (STAR-RA) Study

Arthritis Rheumatol. 2022;74:1648–1659 doi: 10.1002/art.42250

Large, population-based, real-world cohort of study in patients with RA finds tofacitinib not to be associated with an increased risk of malignancies, in comparison to TNFi agents, although a numerically increased risk of malignancies was observed in older patients with risk factors for cardiovascular disease.

Read more…

Tofacitinib and risk of cardiovascular outcomes: results from the Safety of Tofacitinib in Routine care patients with Rheumatoid Arthritis (STAR-RA) study

Ann Rheum Dis. 2022 Jan 13. Epub ahead of print doi: 10.1136/annrheumdis-2021-221915

Real-world evidence finds no increased risk of CV outcomes with tofacitinib, in comparison with TNFi, in patients with RA. However, an elevated risk of CV outcomes cannot be ruled out in patients with CV risk factors or history of CVD.Recent post-marketing findings from the ‘ORAL Surveillance’ trial have raised concerns that tofacitinib, in comparison with TNFi, may increase the risk of CV disease in patients with RA who are at least 50 years of age and with at least one risk factor for CVD. To ...

Read more…

Risk of venous thromboembolism associated with tofacitinib in patients with rheumatoid arthritis: a population-based cohort study

Rheumatology (Oxford). 2021 Mar 22:keab294. Epub ahead of print. DOI: 10.1093/rheumatology/keab294

A population-based cohort study of 87,653 RA patients has found no evidence for an increased risk of venous thromboembolism (VTE) for tofacitinib, versus TNFis, in patients with RA.The introduction of JAKinibs, almost a decade ago, has provided an important oral option for the treatment of RA. However, in recent years, a safety concern, relating to incidence of VTE after treatment, has emerged. Consequently, both the US and European regulatory authorities now recommend caution for use of tofacit...

Read more…